MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ANGIOGRAPHY DRAPE PACK

MEDLINE INDUSTRIES, LP; DBD-ANGIOGRAPHY DRAPE PACK
Catalog Number DYNJV0282K
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility "air (is) being introduced into their manifold".Per the facility "at the connection point on the pressure tubing, the luer lock is causing excessive air (to be) introduced into the system".Per the facility "small/minor air was injected into a patient without any harm occurring to the patient".Per the facility prior to injection the staff are needing to "flush manifold and retry" to prevent air from being injected into the patient.A sample has been requested for evaluation.The customer did not report any serious injury, medical intervention, or follow up care related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility "air (is) being introduced into their manifold".Per the facility "at the connection point on the pressure tubing, the luer lock is causing excessive air (to be) introduced into the system".
 
Additional Manufacturer Narrative
Update to d9: is this device available for evaluation? update to h3: device evaluated by manufacturer? update to h6: medical device component (g).Update to h6: type of investigation (b).Update to h6: investigation findings (c).Update to h6: investigation conclusion (d).

Common Device Name
DBD-ANGIOGRAPHY DRAPE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22562175
Report Number1423395-2025-00075
Device Sequence Number4021789
Product Code OES
UDI-Device Identifier10195327538965
UDI-Public10195327538965
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJV0282K
Device Lot Number23KMB043
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown